# SDR FDEA202211042727

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 94,421 hours, 20,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01151
- Condition: Cracked
- Location: Bs 1255
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT LEFT 3 DOOR   FORWARD FUSELAGE JAMB WEB AT STATION 1255 BETWEEN LONGERON 26 TO LONGERON 27   LEFT HAND . EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT LEFT 3 DOOR FORWARD FUSELAGE   JAMB WEB AT STATION 1255 BETWEEN LONGERON 26 TO LONGERON 27 LEFT HAND   EVALUATED AND FOUND WITH ADDITIONAL CRACKS . MAIN DECK DOOR JAMB WEB CARRIED   OUT REPAIR IN ACCORDANCE WITH EA 1-5310-T0371360P1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
